# SDR CALA2017090403045

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323072920040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT HAS A CORRODED SHEAR TIE FR 28 BETWEEN STR 40R-41R, FWD CARGO CLEAT AT FR28 STR40R-41R FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11-001. REMOVED AND REPLACED CLEAT IAW A320 SRM 5 1-42-11-001.
